International Journal of Astrophysics and Space Science

Volume 7, Issue 5, October 2019

  • Analytical Models for Quark Stars with Van Der Waals Modified Equation of State

    Manuel Malaver, Hamed Daei Kasmaei

    Issue: Volume 7, Issue 5, October 2019
    Pages: 49-58
    Received: 7 September 2019
    Accepted: 15 October 2019
    Published: 24 October 2019
    Abstract: Stellar models consisting of spherically symmetric distribution of charged matter locally anisotropic in strong gravitational fields have been widely considered in the frame of general relativity. These investigations require the generation of exact models through the resolution of the Einstein-Maxwell system of equations. The presence of charge pr... Show More